# SDR DALA2024073007608

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0468187) CORROSION ON LH AFT DOOR FLOOR SUPPORT FROM STA 945 TO 990 APROX LBL 55. LH AFT DOOR FLOOR SUPPORT FROM STA 945 TO 990 APPROX LBL 55 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
